Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Infant with fever, dark colored urine. Not eating properly. Are these symptoms of jaundice?

My 15 months old daughter is not eating properly and was having fever too . So , we consulted the doctor and gave medicines name Citrazine and Norflox tz . Her urine color is also a bit dark yellow but stool color is fine and eyes color is also white . Hope it is not a jaundice . Can you please let me know whether the medicines we are giving are fine or not and what may be the cause of dark urine color.
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Surgery 's  Response

A high colored yellow urine is usually a result of poor feeding, reduced water intake and less urine output. In this situation, the urine gets concentrated and appears yellow. As you have observed she does not have jaundice, as eye color is ok. The medicines appear to be appropriate. If the fever does not settle, or if the eye color gets yellow, or if the stools appear white - please report back to your pediatrician


Dr Antony Robert

Pediatric Surgeon

Columbia Asia Hospitals,

Answered: Thu, 6 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor